# SDR USAASB96201

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230AU
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21975
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Press Switch
- Part number: 94P11
- Condition: Leaking
- Location: 'A' Hyd System
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

CLT - FL 338 - SHORTLY AFTER TAKEOFF, THE 'A' SYSTEM HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED.  HYDRAULIC QUANTITY INDICATED ZERO.  CREW RETURNED TO FIELD AT CLT.  FLAPS WERE EXTENDED TO 15 DEGREES WITH ALTERNATE SYSTEM AND THE LANDING GEAR WAS LOWERED MANUALLY.  THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE LEFT THRUST REVERSER HYDRAULIC PRESSURE SWITCH LEAKING AT THE B-NUT.  REPLACED SWITCH.  RESERVICED SYSTEM.  OPS CHECK AND LEAK CHECK GOOD.  (M)
